Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 16 found articles
 
 
  Lower estimates for the singular values of random matrices
 
 
Title: Lower estimates for the singular values of random matrices
Author: Rudelson, Mark
Appeared in: Comptes Rendus mathematique
Paging: Volume 342 (2006) nr. 4 pages 6 p.
Year: 2006
Contents:
Publisher: Académie des sciences
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands